American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Ke He Zhu. Hankel operators on the Bergman space of bounded symmetric domains . Trans. Amer. Math. Soc. 324 (1991) 707-730. MR 1093426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kevin F. Clancey. On the spectral character of Toeplitz operators on multiply connected domains . Trans. Amer. Math. Soc. 323 (1991) 897-910. MR 1012524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sheldon Axler and Pamela Gorkin. Algebras on the disk and doubly commuting multiplication operators . Trans. Amer. Math. Soc. 309 (1988) 711-723. MR 961609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Takahiko Nakazi and Takanori Yamamoto. A lifting theorem and uniform algebras . Trans. Amer. Math. Soc. 305 (1988) 79-94. MR 920147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Svante Janson and Jaak Peetre. Paracommutators---boundedness and Schatten-von Neumann properties . Trans. Amer. Math. Soc. 305 (1988) 467-504. MR 924766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Qing Lin. Operator theoretical realization of some geometric notions . Trans. Amer. Math. Soc. 305 (1988) 353-367. MR 920163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ke He Zhu. VMO, ESV, and Toeplitz operators on the Bergman space . Trans. Amer. Math. Soc. 302 (1987) 617-646. MR 891638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] C. A. Berger and L. A. Coburn. Toeplitz operators on the Segal-Bargmann space . Trans. Amer. Math. Soc. 301 (1987) 813-829. MR 882716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Takahiko Nakazi. Norms of Hankel operators and uniform algebras . Trans. Amer. Math. Soc. 299 (1987) 573-580. MR 869222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Hsiao Lan Wang and Joseph G. Stampfli. Uniform operators . Trans. Amer. Math. Soc. 289 (1985) 163-169. MR 779057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Raymond Roccaforte. Asymptotic expansions of traces for certain convolution operators . Trans. Amer. Math. Soc. 285 (1984) 581-602. MR 752492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Harald Upmeier. Toeplitz operators on bounded symmetric domains . Trans. Amer. Math. Soc. 280 (1983) 221-237. MR 712257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Paul S. Muhly and Jean N. Renault. $C\sp{\ast} $-algebras of multivariable Wiener-Hopf operators . Trans. Amer. Math. Soc. 274 (1982) 1-44. MR 670916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] José Barría and P. R. Halmos. Asymptotic Toeplitz operators . Trans. Amer. Math. Soc. 273 (1982) 621-630. MR 667164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] I. I. Hirschman, D. S. Liang and E. N. Wilson. Szeg\H o limit theorems for Toeplitz operators on compact homogeneous spaces . Trans. Amer. Math. Soc. 270 (1982) 351-376. MR 645321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gerard E. Keough. Subnormal operators, Toeplitz operators and spectral inclusion . Trans. Amer. Math. Soc. 263 (1981) 125-135. MR 590415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Nicholas P. Jewell and Steven G. Krantz. Toeplitz operators and related function algebras on certain pseudoconvex domains . Trans. Amer. Math. Soc. 252 (1979) 297-312. MR 534123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Carl C. Cowen. The commutant of an analytic Toeplitz operator . Trans. Amer. Math. Soc. 239 (1978) 1-31. MR 0482347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Estelle Basor. Asymptotic formulas for Toeplitz determinants . Trans. Amer. Math. Soc. 239 (1978) 33-65. MR 0493480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James A. Deddens and Tin Kin Wong. The commutant of analytic Toeplitz operators . Trans. Amer. Math. Soc. 184 (1973) 261-273. MR 0324467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2